MathSciNet Relay Station
MathSciNet bibliographic data
MR2957521 34A45 (34B10 34B40 65L20)
Niu, J.; Lin, Y. Z.; Zhang, C. P. Numerical solution of nonlinear three-point boundary value problem on the positive half-line. Math. Methods Appl. Sci. 35 (2012), no. 13, 1601–1610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement